# SDR ASAA2023031442599

- Difficulty date: March 14, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 55,345 hours, 16,569 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 144A53504
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT STA 727 RBL45.5 IS CORRODED. GROUNDED - YES. EVALUATED CORROSION ORIG THICKNESS .230",MAT. REMOVED .130",REMAINING THICKNESS .100",FOUND TO BE OUT OF LIMITS IAW B737-800ER SRM 53-00-52-1A-1REMOVED CORRODED SEAT TRACK SECTION IAW B737-800ER SRM 51-40-02, SRM 53-00-52-2R-3.RECEIVED NEW SEAT TRACK SECTION.MAT ID : BAC-1520-2779 PO:0, CUSTOMER SUPPLIED MATERIAL.LOCATED AND DRILLED SEAT TRACK SECTION, EXTENDED CUTOUT IW B737-800ER SRM 53-00-52-2R-3; ALODINED SEATTRACK SECTION AND EXTENDED CUTOUT IAW B737-800 SRM SRM 53-00-52-2R-3, PRIMED EXTENDED CUTOUT IAW B737-800ER SRM 51-20-01. PRIMED SEAT TRACK SECTION B737-800ER SRM 53-00-52-2R-3, INSTALLED SEAT TRACK SECTIO IAW B737-800ER SRM 53-00-52-2R-3, 51-40-02.
